SciELO - Scientific Electronic Library Online

 
vol.84 issue4Langerhans cell histiocytosis: Letterer-Siwe disease - the importance of dermatological diagnosis in two casesSubcutaneous panniculitis-like T-cell lymphoma author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais Brasileiros de Dermatologia

On-line version ISSN 1806-4841

Abstract

SIQUEIRA, Caio Roberto Shwafaty de  and  MIOT, Hélio Amante. Inflammation of multiple seborrheic keratoses induced by chemotherapy with gemcitabine. An. Bras. Dermatol. [online]. 2009, vol.84, n.4, pp. 410-413. ISSN 1806-4841.  http://dx.doi.org/10.1590/S0365-05962009000400014.

There are several common mucocutaneous adverse effects related to chemotherapy, either by direct cytotoxic action or by hypersensitivity to the drugs. The authors report inflammation in multiple seborrheic keratoses after chemotherapy with gemcitabine in a patient under treatment for pancreatic cancer. Moreover, they discuss the relative benignity of this event and warn about the need to correctly identify systemic chemotherapy-induced skin adverse effects.

Keywords : Antineoplastic agents; Antineoplastic agents [adverse effects]; Keratosis; seborrheic; Nucleic acid synthesis inhibitors.

        · abstract in Portuguese     · text in English | Portuguese     · pdf in Portuguese